# SDR SWIA2018091845079

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 35,900 hours, 31,272 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF. COMPLIED WITH QRH RESULTING IN A GEAR DOWN AND LOCKED, THREE GREEN INDICATION. RETURNED TO FIELD AND LANDING WAS NORMAL. (FLT 4445) CLOSED READJUSTED THE PROXIMITY SENSOR IAW AMM. OPS CHECK GOOD. REPLACED THE NLG SELECTOR VALVE IAW AMM, OPS CHECK GOOD , NO LEAKS NOTED. PERFORMED A PRESSURE DECAY RATE TEST IAW AMM, NO DEFECTS NOTED. ALSO PERFORMED AN EXTENSION AND RETRACTION OF THE LANDING GEAR IN IAW AMM, OPS CHECK GOOD, NO DEFECTS NOTED. A/C OK FOR SERVICE.
